# SDR CALA2014020390291

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 51,793 hours, 20,803 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW 2 CHECK EMERGENCY EXIT LIGHTING TEST FAILED WITH EXTERNAL LIGHTS FAULT ON FWD LT BATTERY PACK 1L.   WHEN POWERED UP AT HANGAR EPSU HAD BATTERY FAULT.  REPLACED BATTERY PACK IAW AMM33-51-38, ACP SHUNT TEST, SYSTEM CHECKED OK.
